2 doctors weighed in:

I take Lexapro (escitalopram) iron levothyroid and humira. I itch all over my body and have hot flashes. What couldbe the pproblem? Also have charly horses.

2 doctors weighed in
Dr. David Sneid
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Humira (adalimumab) has

Many potential side effects - check w/your rheumatologist.
You could also be allergic to something else or anything in your environment, or it can by psychological. Further, don't take your iron and thyroid within two hours of each other, and take only brand name thyroid. Check w/your doctor.

In brief: Humira (adalimumab) has

Many potential side effects - check w/your rheumatologist.
You could also be allergic to something else or anything in your environment, or it can by psychological. Further, don't take your iron and thyroid within two hours of each other, and take only brand name thyroid. Check w/your doctor.
Dr. David Sneid
Dr. David Sneid
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors